×

zbMATH — the first resource for mathematics

A Beale-Kato-Madja criterion for magneto-micropolar fluid equations with partial viscosity. (English) Zbl 1213.76256
Summary: We study the incompressible magneto-micropolar fluid equations with partial viscosity in \(\mathbb R (n = 2,3)\). A blow-up criterion of smooth solutions is obtained. The result is analogous to the celebrated Beale-Kato-Majda type criterion for the inviscid Euler equations of incompressible fluids.

MSC:
76W05 Magnetohydrodynamics and electrohydrodynamics
35Q35 PDEs in connection with fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Gala, S, Regularity criteria for the 3D magneto-micropolar fluid equations in the Morrey-Campanato space, Nonlinear Differential Equations and Applications, 17, 181-194, (2010) · Zbl 1191.35214
[2] Ortega-Torres, EE; Rojas-Medar, MA, On the uniqueness and regularity of the weak solution for magneto-micropolar fluid equations, Revista de Matemáticas Aplicadas, 17, 75-90, (1996) · Zbl 0862.76097
[3] Ortega-Torres, EE; Rojas-Medar, MA, Magneto-micropolar fluid motion: global existence of strong solutions, Abstract and Applied Analysis, 4, 109-125, (1999) · Zbl 0976.35055
[4] Rojas-Medar, MA, Magneto-micropolar fluid motion: existence and uniqueness of strong solution, Mathematische Nachrichten, 188, 301-319, (1997) · Zbl 0893.76006
[5] Rojas-Medar, MA; Boldrini, JL, Magneto-micropolar fluid motion: existence of weak solutions, Revista Matemática Complutense, 11, 443-460, (1998) · Zbl 0918.35114
[6] Yuan, BQ, Regularity of weak solutions to magneto-micropolar fluid equations, Acta Mathematica Scientia, 30, 1469-1480, (2010) · Zbl 1240.35421
[7] Yuan, J, Existence theorem and blow-up criterion of the strong solutions to the magneto-micropolar fluid equations, Mathematical Methods in the Applied Sciences, 31, 1113-1130, (2008) · Zbl 1137.76071
[8] Eringen, AC, Theory of micropolar fluids, Journal of Mathematics and Mechanics, 16, 1-18, (1966)
[9] Łukaszewicz G: Micropolar Fluids. Theory and Applications, Modeling and Simulation in Science, Engineering and Technology. Birkhäuser, Boston, Mass, USA; 1999:xvi+253. · Zbl 0923.76003
[10] Galdi, GP; Rionero, S, A note on the existence and uniqueness of solutions of the micropolar fluid equations, International Journal of Engineering Science, 15, 105-108, (1977) · Zbl 0351.76006
[11] Yamaguchi, N, Existence of global strong solution to the micropolar fluid system in a bounded domain, Mathematical Methods in the Applied Sciences, 28, 1507-1526, (2005) · Zbl 1078.35096
[12] Dong, B-Q; Chen, Z-M, Regularity criteria of weak solutions to the three-dimensional micropolar flows, Journal of Mathematical Physics, 50, 13, (2009) · Zbl 1283.76016
[13] Ortega-Torres, E; Rojas-Medar, M, On the regularity for solutions of the micropolar fluid equations, Rendiconti del Seminario Matematico della Università di Padova, 122, 27-37, (2009) · Zbl 1372.35246
[14] Ortega-Torres, E; Villamizar-Roa, EJ; Rojas-Medar, MA, Micropolar fluids with vanishing viscosity, No. 2010, 18, (2010) · Zbl 1417.76006
[15] Cao, C; Wu, J, Two regularity criteria for the 3D MHD equations, Journal of Differential Equations, 248, 2263-2274, (2010) · Zbl 1190.35046
[16] Fan J, Jiang S, Nakamura G, Zhou Y: Logarithmically improved regularity criteria for the Navier-Stokes and MHD equations. Journal of Mathematical Fluid Mechanics. In press · Zbl 1270.35339
[17] He, C; Xin, Z, Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations, Journal of Functional Analysis, 227, 113-152, (2005) · Zbl 1083.35110
[18] Zhou, Y, Remarks on regularities for the 3D MHD equations, Discrete and Continuous Dynamical Systems. Series A, 12, 881-886, (2005) · Zbl 1068.35117
[19] Zhou, Y, Regularity criteria for the 3D MHD equations in terms of the pressure, International Journal of Non-Linear Mechanics, 41, 1174-1180, (2006) · Zbl 1160.35506
[20] Zhou, Y; Gala, S, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, Zeitschrift für Angewandte Mathematik und Physik, 61, 193-199, (2010) · Zbl 1273.76447
[21] Zhou, Y; Gala, S, A new regularity criterion for weak solutions to the viscous MHD equations in terms of the vorticity field, Nonlinear Analysis. Theory, Methods & Applications, 72, 3643-3648, (2010) · Zbl 1185.35204
[22] Zhou, Y; Fan, J, A regularity criterion for the 2D MHD system with zero magnetic diffusivity, Journal of Mathematical Analysis and Applications, 378, 169-172, (2011) · Zbl 1211.35231
[23] Zhou Y, Fan J: Logarithmically improved regularity criteria for the 3D viscous MHD equations. Forum Math. In press · Zbl 1247.35115
[24] Zhou, Y, Regularity criteria for the generalized viscous MHD equations, Annales de l’Institut Henri Poincaré. Analyse Non Linéaire, 24, 491-505, (2007) · Zbl 1130.35110
[25] Zhou, Y; Fan, J, Regularity criteria of strong solutions to a problem of magneto-elastic interactions, Communications on Pure and Applied Analysis, 9, 1697-1704, (2010) · Zbl 1205.35313
[26] Zhou, Y; Fan, J, A regularity criterion for the nematic liquid crystal flows, No. 2010, 9, (2010) · Zbl 1191.82112
[27] Lei, Z; Zhou, Y, BKM’s criterion and global weak solutions for magnetohydrodynamics with zero viscosity, Discrete and Continuous Dynamical Systems. Series A, 25, 575-583, (2009) · Zbl 1171.35452
[28] Caflisch, RE; Klapper, I; Steele, G, Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD, Communications in Mathematical Physics, 184, 443-455, (1997) · Zbl 0874.76092
[29] Zhang, Z-F; Liu, X-F, On the blow-up criterion of smooth solutions to the 3D ideal MHD equations, Acta Mathematicae Applicatae Sinica, 20, 695-700, (2004) · Zbl 1138.35382
[30] Cannone, M; Chen, Q; Miao, C, A losing estimate for the ideal MHD equations with application to blow-up criterion, SIAM Journal on Mathematical Analysis, 38, 1847-1859, (2007) · Zbl 1126.76057
[31] Beale, JT; Kato, T; Majda, A, Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Communications in Mathematical Physics, 94, 61-66, (1984) · Zbl 0573.76029
[32] Kozono, H; Taniuchi, Y, Bilinear estimates in BMO and the Navier-Stokes equations, Mathematische Zeitschrift, 235, 173-194, (2000) · Zbl 0970.35099
[33] Bergh J, Löfström J: Interpolation Spaces, Grundlehren der Mathematischen Wissenschaften. Springer, Berlin, Germany; 1976. · Zbl 0344.46071
[34] Triebel H: Theory of Function Spaces, Monographs in Mathematics. Volume 78. Birkhäuser, Basel, Switzerland; 1983:284. · Zbl 1235.46002
[35] Chemin J-Y: Perfect Incompressible Fluids, Oxford Lecture Series in Mathematics and Its Applications. Volume 14. The Clarendon Press Oxford University Press, New York, NY, USA; 1998:x+187.
[36] Majda AJ, Bertozzi AL: Vorticity and Incompressible Flow, Cambridge Texts in Applied Mathematics. Volume 27. Cambridge University Press, Cambridge, UK; 2002:xii+545. · Zbl 0983.76001
[37] Zhou Y, Lei Z: Logarithmically improved criterion for Euler and Navier-Stokes equations. preprint · Zbl 1267.35173
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.